# SDR SWAA2021062944307

- Difficulty date: April 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FSD MOPSILL BS312-322 RBL 56 WL208 IN RADIUS OF CHORD / REMOVED CORROSION ON FSD MOPSILL BS312-322 RBL56 WL208 PER SRM 51-10-02-0G-0. MAX. BLEND WAS 1' X 4' X .010'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. REPLACED FSD MOPSILL PER SRM 51-40-02-0G-0; DWG# 141A8310; DWG# 141A0631. 57449U 27APR20
